Skip to content Skip to navigation

Volume 14 (2012)

Volume 14 (2012)

Number 1 - 2012

  1. M. Cissé, Résolution numérique d'inégalités variationnelles: Localisation avec conditions de Dirichlet . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 1 - 23
  2. O. Karaatli and Z. Siar, On the Diophantine Equation $x^2 - kxy + ky^2 + ly=0, \, l \in \{1,2,4,8\}$ . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 24 - 29
  3. H. Leiva and W. Pereira, Interior Controllability of the Linear Beam Equation . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 30 - 38
  4. N. E. Tatar, How to Deal with Nonlinear Terms in the Non-Dissipative Case . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 39 - 53
  5. A. Maleki, An Application of Utrafilters to the Haar Measure . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 54 - 64
  6. H. E. Bell, A. Boua, and L. Oukhtite, On Derivations of Prime Near-Rings . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 65 - 72
  7. G. Kientega and I. Nonkané, Affine Completeness of Some Modules . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 73 - 82
  8. A. Aman, A. Elouaflin, and M. N'Zi, Reflected Generalized BSDEs with Random Time and Applications . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 83 - 105
  9. M. H. M. Rashid, An Extension of Fuglede-Putnam Theorem for w-Hyponormal Operators . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 106 - 118
  10. K. Louartiti and N. Mahdou, Transfer of Multiplication-Like Conditions in Amalgamated Algebra Along an Ideal . Afr Diaspora J. Math. Vol. 14 (2012). no. 1, pp. 119 - 125

Number 2 - 2012

Special Issue in Honor of Prof. Augustin Banyaga

The African Diaspora Journal of Mathematics is pleased to announce that its Volume 14 Issue 2 will be a special issue in honor of Prof. Augustin Banyaga from The Pennsylvania State University in recognition of his many significant and various contributions to mathematics, and in celebration of his 65th birthday. The special issue will encompass original research papers and expository articles from the field of differential geometry, including but are not limited to, symplectic geometry, contact geometry, Riemannian geometry, Morse homology, and dynamical systems. Contributions from internationally renowned mathematicians as well as former students of Prof. Banyaga are especially sought.

All submissions will be subject to the normal refereeing procedures and The African Diaspora Journal of Mathematics standards. They must be made before December 31, 2012. Authors are required to state clearly the contribution of the paper and its significance in the introduction. The submission of a manuscript (in PDF for the initial submission) for publication must be made electronically through one of the Guest Editors. Each manuscript (in English or French) should include the title of the paper; author name; a short abstract not exceeding 200 words; the AMS subject classification; keywords; author’s mailing and email addresses, and references. References should be listed in alphabetical order. It is expected that accepted papers be adapted to the template of the special volume which can be obtained upon request.

 

GUEST EDITORS

Dr. Toka Diagana (tokadiag@gmail.com)

Dr. Gaston M. N'Guérékata (Gaston.N'Guerekata@morgan.edu)

Dr. Aissa Wade (wade@math.psu.edu)

  1. F. D. Kamano, B. Manga, and J. Tossa, Symmetry Analysis, Integrability and Completeness of Geodesics of a Double of the Affine Lie Group of the Real Line . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 1 - 21
  2. F. Massamba, Screen Conformal Invariant Lightlike Hypersurfaces of Indefinite Sasakian Space Forms . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 22 - 37
  3. J. D. Bukweli-Kyemba and M. N. Hounkonnou, (q; l, λ)-Deformed Heisenberg Algebra: Coherent States, Their Statistics and Geometry . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 38 - 56
  4. G. Grantcharov and R. Salom, Bonnet Pairs of Surfaces in Minkowski Space . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 57 - 75
  5. H. Dathe and A. Ndiaye, Sur les Feuilletages de Lie Nilpotents . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 76 - 81
  6. C. Wafo Soh, B. Diatta and J. P. Ndogmo, An Elementary Symmetry-Based Derivation of the Heat Kernel on Heisenberg Group . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 82 - 89
  7. M. Chaperon, My Life with Augustin . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 90 - 97
  8. C. P. Boyer and C. W. Tønnesen-Friedman, Sasakian Manifolds with Perfect Fundamental Groups . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 98 - 117
  9. T. Drăghici and P. Rukimbira, Sasakian Metrics with an Additional Contact Structure . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 118 - 133
  10. D. E. Blair, D-Homothetic Warping and Applications to Geometric Structures and Cosmology . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 134 - 144
  11. D. E. Hurtubise, Three Approaches to Morse-Bott Homology . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 145 - 177
  12. A. S. Diallo and M. Hassirou, Two Families of Affine Osserman Connections on 3-Dimensional Manifolds . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 178 - 186
  13. A. Wade, Integration of Conformal Jacobi Fibrations and Prequantization of Poisson fibrations . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 187 - 196
  14. M. Nguiffo Boyom, F. Ngakeu, P. M. Byande, and R. Wolak, KV-Cohomology and Differential Geometry of Affinely Flat Manifolds . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 197 - 226
  15. S. Hu and F. Lalonde, An Example Concerning Hamiltonian Groups of Self Product I . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 227 - 233
  16. S. Hu and F. Lalonde, An Example Concerning Hamiltonian Groups of Self Product II . Afr Diaspora J. Math. Vol. 14 (2012). no. 2, pp. 234 - 247